# SDR CALA2021090101483

- Difficulty date: September 1, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 85,332 hours, 33,453 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Pressure Loss
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

EMERGENCY LANDING- CABIN PRESSURIZATION RUNAWAY.  ON DECENT FROM FL390...AROUND FL360 CREW NOTICED CABIN PRESSUIZATION FLUCTION 3000-5000.  CABIN PRESSURIZATION SWITCH WAS IN AUTO THE ENTIRE TIME THEY WERE DECENDING, QRH DID NOT SAY SWITCH TO MANUAL SO THEY DID NOT.  CREW REPORTS ALL VALVES WERE WIDE OPEN INCLUDING THE SAFETY VALVE. REPORTED CABIN PRESSURE ROSE TO 15,500, THEY RECIEVED THE ECAM WARNING AND DIVED DOWN TO STABILIZE CABIN.  AT THIS TIME THE CABIN MASK DROPPED FOR PASSENGERS. ACCOMPLISHED VISUAL EXTERIOR INSPECTION FROM GROUND OF OUTFLOW VALVE. NO CURRENT DEFECTS NOTED. STARTED WORKING AMM 05-51-93-200-001-C-1, INSPECTION AFTER DEPRESSURIZATION EVENT, ACP''D STEPS: 4A, 4B1,B3,B4. COULD NOT ACP STEP 4B2 NOT ABLE TO OVERCOME SPRING PRESS  ON SAFETY VALVES , REF AMM 21-31-00-710-006.  O2 GENERATORS WERE REMOVED ON LOG PAGE 6965068 GAINED ACCESS TO SAFETY VALVES THROUGH AFT GALLEY AND ACCOMPLISHED STEP 4.B(2) OF POST DEPRESSURIZATION CHECK AMM 05-51-93-200-001-C-1.  BOTH VALVES OPS CHECK GOOD.
